• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

finasteride

josh

josh

Valued member
Likes
0
#1
Hi all,

was just wondering if anybody here has been on fin for a number of years (5+years) and if so how is it working out for you?
 
Bigmac

Bigmac

Administrator
Staff member
Likes
24
#2
I`ve been on Proscar coming up to 4 years and it still seems to be working ok.
 
janna

janna

Invaluable Member
Likes
5
#3
We've gotten plenty of patients with 5+ years on Fin. They feel it's helping to hold onto the hairs. Don't think I've come across a NW 6 or 7 level patient who say they've been on Fin for any length of time.

Josh - love your avatar- it cracks me up and it's sooooo cute.
 
josh

josh

Valued member
Likes
0
#4
Hi janna,

yes its a cute liddle tweety bird. It cracked me up when i first saw it too. we're easily amused)(_::


 
janna

janna

Invaluable Member
Likes
5
#5
You're right, I know I'm easily amused.

I recall you saying you have had positive effects from the meds. I also recall seeing your pre-op pics quite some time ago. Any chance of seeing pics of you before getting on meds and pics of your current situation?


 
Baldspot

Baldspot

Valued member
Likes
0
#6
Hi Josh,

This will be year 11 for me on Finasteride. It's been good helping me keep what I have or at least slowed the loss right down. No regrowth I noticed but hair quality improved and I haven't had any side effects.

Baldspot


 
timuk

timuk

My member is cooler than NN's
Likes
0
#7
I started on Propecia about 7 years ago.... told my girlfriend at the time who told me not to be so stupid... my hair looked fine etc etc.. so I stopped !

6 years later I was very thin on top and the old plugs showed...

I have now been on Proscar for just over a year and it has done wonders... and no side effects...

I just wish I had not stopped all those years ago as I am sure I would not have had to have an HT repair !!

So.. my advice to anyone reading this... GIVE IT A GO !!

Tim
 
josh

josh

Valued member
Likes
0
#8
hi baldspot,

thats really good to hear that you're 11 years out and still going strong with fin. Thats pretty decent longevity on its effectiveness and long may it continue for you (and hopefully the rest of us)

timuk

I know how you feel. I initially tried fin about 6 years ago(for about a month) but just couldn't convince myself it would work and stupidly gave it up.;;D

Hi janna,

here's a couple of pics. I started taking fin 20 months ago.

the first pic is from then. the second pic was taken tonight. I'm showing pics of my crown as its here i feel i've benefitted most





 

Attachments

Last edited:
janna

janna

Invaluable Member
Likes
5
#10
Thanks Tweedy, I mean Sweetie.

The second pic is a bit blurry.......lol. Your hair looks a bit longer too in the second pic. What I can gather is that you don't seem to have had further loss. That in itself is a positive response to meds. Clear pic with same length hair would give a better indication as to if re-growth occured.........wow, can't please women, right. As I write this I wouldn't blame you if you wanted to flick me off. You are grand to take and post a pic straight away and I do really, really appreciate it. In any case, I'm pleased for you the meds are working. ¬b`
 
josh

josh

Valued member
Likes
0
#11
aaarrggg !!!::;mbok then, i'll post another pic after my next haircut. I should of course have rushed out last night to the barbers, before pic in tow, and demanded a replica length cut.

seriously though, as a diffuse thinner (extremely evident when my hair is wet) finasteride has been magic for me in halting hairloss.


 
janna

janna

Invaluable Member
Likes
5
#12
Sorry, Josh. Yup, a trip to the barber with your pre-medication pic in hand would have been ideal. I can't believe you didn't follow through with that....slacker.

Judging from the "blurry" pic )(_::- you've got beautiful looking hair. It has wave and body to it.......nice for you.